Characterizing $n$-multipliers on Banach algebras through zero products

Document Type : Research Paper


Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran


Let $A$ be a unital Banach algebra and $X$ be a unital $A$-bimodule. In this paper, among other things, we characterize $n$-multipliers $T: A\longrightarrow X$ by applying zero products preserving bilinear maps.
We also describe $n$-multipliers from $C^*$-algebra $A$ into $X$ through the action on zero products.


Volume 14, Issue 1
January 2023
Pages 1071-1078
  • Receive Date: 28 December 2021
  • Revise Date: 04 March 2022
  • Accept Date: 13 March 2022